MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 3 POWER SUPPLY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 3 POWER SUPPLY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-6010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4) the device has been returned to the factory and will be evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that hemopro 3 power supply did not power on.Upon initial inspection, they were using a non-getinge power cable.They cannot locate the power cable the device was shipped with.They located another hp3 with the connected getinge power cable and connected it to the power supply.The device did not power on.There were no sounds coming from the power supply or lights on.Upon inspection, the handle/hanger at the top of the device is noted to have a full thickness crack/break.These steps and inspections were completed by the product manager.They were asked if the power supply had been dropped, and no one could confirm.There was no abnormal sounds coming from the power supply.This did not involve a patient or a surgical case.There is no patient or case data to report.Per the photo, it shows that the hanger at the top is cracked.

Brand Name
HEMOPRO 3 POWER SUPPLY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key25650208
Report Number2242352-2026-0000535
Device Sequence Number20299832
Product Code GEI
UDI-Device Identifier00607567701281
UDI-Public(01)00607567701281(11)250529
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K251238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-6010
Device Catalogue NumberVH-6010
Date Returned to Manufacturer06/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer08/04/2026
08/05/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date08/04/2026
08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown